Equivariant harmonic maps between manifolds with metrics of (p,q)-signature
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 6, p. 503-524
@article{AIHPC_1989__6_6_503_0,
     author = {Ratto, Andrea},
     title = {Equivariant harmonic maps between manifolds with metrics of $(p, q)$-signature},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {6},
     year = {1989},
     pages = {503-524},
     zbl = {0703.58015},
     mrnumber = {1035340},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_6_503_0}
}
Ratto, Andrea. Equivariant harmonic maps between manifolds with metrics of $(p, q)$-signature. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 6, pp. 503-524. http://www.numdam.org/item/AIHPC_1989__6_6_503_0/

[Ba] P. Baird, Harmonic Maps with Symmetries, Harmonic Morphisms and Deformation of Metrics, Research Notes in Math., Pitman, 1983. | Zbl 0515.58010

[CB] Y. Choquet-Bruhat, Global Existence Theorems for Hyperbolic Maps, Ann. Inst. Henri Poincaré, Physique théorique, Vol. 46, 1987, pp. 97-111. | Numdam | MR 877997 | Zbl 0608.58018

[EL1] J. Eells and L. Lemaire, A Report on Harmonic Maps, Bull. London Math. Soc., Vol. 10, 1978, pp. 1-68. | MR 495450 | Zbl 0401.58003

[EL2] J. Eells and L. Lemaire, Another Report on Harmonic Maps, Bull. London Math. Soc. (to appear). | MR 956352 | Zbl 0669.58009

[ES] J. Eells and J.H. Sampson, Harmonic mappings of riemannian manifolds, Am. J. Math., Vol. 86, 1964, pp. 109-160. | MR 164306 | Zbl 0122.40102

[GV] J. Ginibre and G. Velo, The Cauchy Problem for the O(N), C P(N-1) and G C(n, p) Models, Ann. Phys., Vol. 142, 1982, pp. 393-415. | MR 678488 | Zbl 0512.58018

[GU1] C.H. Gu, On the Cauchy Problem for Harmonic Maps Defined on Two Dimensional Minkowski Space, Commun. Pure Appl. Math., Vol. 33, 1980, pp. 727-737. | MR 596432 | Zbl 0475.58005

[GU2] C.H. Gu, On the Harmonic Maps from R1, 1 to S1, 1, J. Reine Ang. Math., Vol. 346, 1984, pp. 101-109. | MR 727398 | Zbl 0513.58022

[Ha] P. Hartman, Ordinary Differential Equations, Wiley, 1984. | MR 171038 | Zbl 0125.32102

[HL] J.X. Hong and J.Q. Liu, On Existence and Non-Existence of Some Harmonic Maps, Preprint, I.C.T.P., 1987.

[KW] H. Karcher and I.C. Wood, Non-Existence Results and Growth Properties for Harmonic Maps and Forms, J. Reine Angew. Math., Vol. 353, 1984, pp. 165-180. | MR 765831 | Zbl 0544.58008

[Le] J. Leray, Hyperbolic Differential Equations, I.A.S., Princeton, 1952. | MR 63548

[Po] K. Pohlmeyer, Integrable Hamiltonian Systems and Interaction Through Quadratic Constrains, Commun. Math. Phys., Vol. 46, 1976, pp. 207-221. | MR 408535 | Zbl 0996.37504

[PR] V. Pettinati and A. Ratio, Existence and Non-Existence Results for Harmonic Maps Between Spheres, Ann. Sci. Norm. Sup. Pisa, to appear. | Numdam | Zbl 0718.58017

[R1] A. Ratto, Construction d'application harmoniques entre sphères euclidiennes, C.R. Acad. Sci. Paris, A 304, Série A, 1987, pp. 185-186. | MR 880922 | Zbl 0612.58014

[R2] A. Ratto, Harmonic Maps of Spheres and Equivariant Theory, Ph. D. Thesis, Un. of Warwick, 1987.

[S1] R.T. Smith, Harmonic Mappings of Spheres, Amer. J. Math., Vol. 97, 1975, pp. 364-385. | MR 391127 | Zbl 0321.57020

[S2] R.T. Smith, Harmonic Mappings of Spheres, Ph. D. Thesis, Un. of Warwick, 1972. | MR 298590 | Zbl 0279.53055

[SW] R.K. Sachs and H. Wu,General Relativity for Mathematicians, Springer Verlag, Graduate texts in Math., Vol. 48, 1977. | MR 503498 | Zbl 0373.53001